# SDR SWAA2025100220243

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 42,877 hours, 20,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT ENTRY ESCAPE SLIDEPULL HANDLE SHOWING.   REPOSITIONED PULL HANDLE COVER REF MM 25-66-01.
